MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-L

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-L
Model Number 01.29.206
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary left hip surgery on (b)(6) 2016.On (b)(6) 2024, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the head and liner.The surgery was completed successfully (mdr (b)(4)).On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the biolox head and hooded liner to a cocr head and contrained liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 20 november 2025.Ball heads: mectacer 01.29.206 mectacer head biolox delta dia.32 12/14-l (k112115) lot 2302547: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 01-feb-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3241hcat hooded pe hc liner d 32/d (k103721) lot 2305350: 72 items manufactured and released on 17-apr-2023.Expiration date: 28-mar-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation approximately 2 years after revision tha caused by hip dislocation on a paitent with multi-level spinal fusion, the hip dislocates again and the surgeon decides to choose a constrained liner.The cause for dislocation cannot be determined with certainty based on the information at hand, but it is known that patients with spinal fusions are at higher risk of such adverse events, more so if the fusion concerns several lumbar levels.There is no reason to suspect a faulty device at the origin of this adverse event.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.32 12/14-L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23694043
Report Number3005180920-2025-01186
Device Sequence Number9082658
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.206
Device Lot Number2302547
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale